Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Effect of improved multiplication efficiency on exponentiation algorithms derived from addition chains

Author: D. P. McCarthy
Journal: Math. Comp. 46 (1986), 603-608
MSC: Primary 68Q25
MathSciNet review: 829630
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The interaction between the efficiency of the basic multiplication algorithm and the addition chain used to compute $ {x^n}$ is studied. We conclude that either repeated multiplication by x or repeated squaring should be used and the provenance of each technique is established.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 68Q25

Retrieve articles in all journals with MSC: 68Q25

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society